MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; CANNULA SEAL

INTUITIVE SURGICAL, INC NONE; CANNULA SEAL
Model Number 400077-04
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the cannula seal had a leakage and could not contain the gas.The procedure was completed with no reported injury and less than a 15-minute delay.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: there was rapid loss of insufflation.No broken pieces were found on the cannula.
 
Additional Manufacturer Narrative
An investigation is in progress to determine the cause of this reported event.An rma was issued to evaluate the intuitive surgical, inc.(isi) device.Additional information is being gathered to determine the contribution of the device to the customer reported issue.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The cannula seal was analyzed, and the complaint was not confirmed by failure analysis.The reported event with the accessory could not be replicated nor confirmed.Visual inspection did not reveal any damage.No leak test could be performed at this time.No product issue was identified.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
NONE
Common Device Name
CANNULA SEAL
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key21072020
Report Number2955842-2024-23974
Device Sequence Number8372483
Product Code NAY
UDI-Device Identifier00886874110997
UDI-Public(01)00886874110997(10)K11231130
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K050369
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400077-04
Device Catalogue Number400077
Device Lot NumberK11231130
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown